Lisinoprol reaction

I was golfing with a friend last week and after an hour or so, his lip started to swell. He thought it might have been an insect bite. By the end of the round, it really swelled up and even down to his cheek.
He went to the ER and they gave him a steroid shot and antihistomine. He went home but the next day, he felt trouble swallowing, so went back to the ER.
They surmised that the Lisinoprol he had been on for 4 years had reacted badly with him all of a sudden!!
Just thought I would pass on this piece of information.
Bill


2 Comments

Lisinoprol

by rayan - 2008-08-16 11:08:03

My cardi. has me on this for my heart condition, didn't know that it was steroid any information to this would be appricated. Thanks
rayan

doubtful

by sugarmagnolia - 2008-08-17 09:08:00

greetings:
i am a pharmacist and have found the above information interesting.
first off, the reaction described above does fit the profile of an allergic reaction but the involvement of lisinopril is very doubtful. this type of allergic reaction is almost always due to first or second exposure to an allergen and the patients use of lisinopril for 4 years definitely does not fit this situation. more than likely, the patient came across or ingested some substance that triggered the reaction.
secondly, lisinopril is not a steroid or in any way related to a steroid.
just my two cents!

You know you're wired when...

Muggers want your ICD, not your wallet.

Member Quotes

I love this new part of me, and very, very thankful that this technology exists and I know that it's all only going to get better over time.